# SDR YYFA2013F00019

- Difficulty date: January 19, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 76,143 hours, 33,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER WING EXIT DOORS LOWER EMERGENCY LIGHTS INOPERATIVE.
